Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 3, Pages 429-435
http://dx.doi.org/10.1155/S016117129400061X

Fixed point of nonexpansive type and K-multivalued maps

1Department of Mathematics, Gomal University, D.I. Khan, Pakistan
2Department of Mathematics, McMaster University, Hamilton, Canada
3Department of Mathematics, Quaid-i-Azam University, Islamabad, Pakistan

Received 10 August 1992

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdul Latif, Taqdir Husain, and Ismat Beg, “Fixed point of nonexpansive type and -multivalued maps,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 429-435, 1994. https://doi.org/10.1155/S016117129400061X.